MathSciNet Relay Station
MathSciNet bibliographic data
MR1809733 62G07 (60F10)
Ganesh, Ayalvadi J.; O'Connell, Neil A large-deviation principle for Dirichlet posteriors. Bernoulli 6 (2000), no. 6, 1021–1034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement